# SDR CALA2013090490980

- Difficulty date: August 30, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,481 hours, 17,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 324 FLOOR BEAM CORRODED AT RBL 45.5.  REMOVED CORROSION & FOUND MATERIAL LOSS EXCESSIVE.  CUT-OUT DAMAGE & ACP NDT OF CUT-OUT & OPEN HOLES.  NO CRACKS, FABRICATED & INSTALLED NEW FLOOR BEAM UPPER CHORD, REPAIR ANGLES & STRAPS IAW SRM 53-10-08 REPAIR NR 2.
